Universiti Teknologi Malaysia Institutional Repository

A review of the parallel algorithms for solving multidimensional PDE problems

Alias, Norma and Islam, Md. Rajibul (2010) A review of the parallel algorithms for solving multidimensional PDE problems. Journal of Applied Sciences, 10 (19). pp. 2187-2197. ISSN 1812-5654

[img]
Preview
PDF - Published Version
754Kb

Official URL: http://scialert.net/abstract/?doi=jas.2010.2187.21...

Abstract

This review study gives a widespread overview of the solutions of several engineering problems based on some multidimensional partial differential equations like parabolic, hyperbolic, elliptic, AGE, IADE equations. Different analytical methods of treatment as well as those of numerical methods are presented in this paper. Finally some evaluation phases of several experiments in order to solve some current engineering problems and recommendations are demonstrated

Item Type:Article
Uncontrolled Keywords:partial differential equations, numerical analysis, parallel algorithms, engineering problems
Subjects:Q Science > Q Science (General)
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions:Science
ID Code:10080
Deposited By: Md. Rajibul Islam
Deposited On:30 Jul 2010 01:53
Last Modified:30 Jul 2010 01:53

Repository Staff Only: item control page